Year 2017, Volume 13, Issue 1, Pages 113 - 123 2017-03-30

Helices on a Surface in Euclidean 3‐ space

Ufuk Özturk [1] , Hilmi Hacısalihoğlu [2]

301 265

In this paper, we define the strip slant helices according to the frame of the strip and introduce some characterizations for strip slant helices using the curvatures of the strip. We also determine the axis of the strip slant helices. Moreover, we investigate some characterizations for the strip slant helices when the curve of the strip is a geodesic curve or an asymptotic curve or a principal curve.

Geodesic curvature, geodesic torsion, helix, normal curvature, strip
  • Kula, L.; Yayli, Y. On slant helix and its spherical indicatrix. Appl. Math. Comput. 2005; 169(1), 600—607.
Subjects Engineering
Journal Section Articles
Authors

Author: Ufuk Özturk

Author: Hilmi Hacısalihoğlu

Bibtex @research article { cbayarfbe302650, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {Celal Bayar University}, year = {2017}, volume = {13}, pages = {113 - 123}, doi = {10.18466/cbayarfbe.302650}, title = {Helices on a Surface in Euclidean 3‐ space}, key = {cite}, author = {Özturk, Ufuk and Hacısalihoğlu, Hilmi} }
APA Özturk, U , Hacısalihoğlu, H . (2017). Helices on a Surface in Euclidean 3‐ space. Celal Bayar University Journal of Science, 13 (1), 113-123. DOI: 10.18466/cbayarfbe.302650
MLA Özturk, U , Hacısalihoğlu, H . "Helices on a Surface in Euclidean 3‐ space". Celal Bayar University Journal of Science 13 (2017): 113-123 <http://dergipark.org.tr/cbayarfbe/issue/28447/302650>
Chicago Özturk, U , Hacısalihoğlu, H . "Helices on a Surface in Euclidean 3‐ space". Celal Bayar University Journal of Science 13 (2017): 113-123
RIS TY - JOUR T1 - Helices on a Surface in Euclidean 3‐ space AU - Ufuk Özturk , Hilmi Hacısalihoğlu Y1 - 2017 PY - 2017 N1 - doi: 10.18466/cbayarfbe.302650 DO - 10.18466/cbayarfbe.302650 T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 113 EP - 123 VL - 13 IS - 1 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.302650 UR - https://doi.org/10.18466/cbayarfbe.302650 Y2 - 2019 ER -
EndNote %0 Celal Bayar University Journal of Science Helices on a Surface in Euclidean 3‐ space %A Ufuk Özturk , Hilmi Hacısalihoğlu %T Helices on a Surface in Euclidean 3‐ space %D 2017 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 13 %N 1 %R doi: 10.18466/cbayarfbe.302650 %U 10.18466/cbayarfbe.302650
ISNAD Özturk, Ufuk , Hacısalihoğlu, Hilmi . "Helices on a Surface in Euclidean 3‐ space". Celal Bayar University Journal of Science 13 / 1 (March 2017): 113-123. https://doi.org/10.18466/cbayarfbe.302650